# SDR 2009FA0000692

- Difficulty date: June 2, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N92486
- Make and model: Cessna 182N
- Aircraft serial: 18260227
- Engine: Cont O470*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 07116053
- Condition: Corroded
- Location: Fuselage
- Part time: 5,793 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE REAR SPAR CARRY THROUGH TO AFT DOOR POST WITH 6 RIVET HEADS POPPED OFF.  FOUND BOTH LT AND RT AFT FITTINGS, PN 07116069 AND -10 AS WELL AS 0422229-12 AND -23 CORRODED SO THAT THEY ARE IN 2 PIECES.  THE REAR SPAR CARRY THROUGH HAS A 1 INCH CRACK AT THE WING MOUNT BOLT HOLE.  THERE IS NO INSPECTION ACCESS TO THIS AREA.  HAD NO IDEA THAT THE AFT WING SPAR ATTACH POINT WAS THIS DETERIORATED UNTIL THE WING WAS REMOVED.  (K)
